Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 28, NWS Kansas City, MO

May 6, 2007Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2007, 1:09 AM CDT for Nodaway County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2007, 1:09 AM CDT (06:09 UTC)
Expired
May 6, 2007, 1:45 AM CDT
In force
36 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Nodaway County, MO

The radar

The Omaha radar (KOAX), 148 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 7:22 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2431 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 060609
SVREAX
MOC147-060645-
/O.NEW.KEAX.SV.W.0028.070506T0609Z-070506T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
109 AM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NODAWAY COUNTY IN NORTHWEST MISSOURI

* UNTIL 145 AM CDT

* AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES NORTHWEST OF SKIDMORE...OR 13 MILES
  SOUTHEAST OF TARKIO...AND MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BURLINGTON JUNCTION BY 120 AM CDT.

THE TOWNS OF ELMO AND CLEARMONT ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 4027 9519 4025 9497 4058 9496 4058 9522

$$

MJ
2 follow-up statements
000 
WWUS53 KEAX 060624
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
123 AM CDT SUN MAY 6 2007

MOC147-060645-
/O.CON.KEAX.SV.W.0028.000000T0000Z-070506T0645Z/
NODAWAY MO-
123 AM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
NODAWAY COUNTY UNTIL 145 AM CDT...

AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.
THIS STORM WAS LOCATED NEAR BURLINGTON JUNCTION...OR 13 MILES EAST 
OF TARKIO...MOVING NORTH AT 30 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN NODAWAY COUNTY.

IN ADDITION...SEVERE THUNDERSTORMS OVER NORTHEAST HOLT COUNTY WILL 
BE MOVING INTO THE SKIDMORE AND QUITMAN AREAS BETWEEN 125 AM AND 140 
AM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 4027 9519 4025 9497 4058 9496 4058 9522

$$

MJ
000 
WWUS53 KEAX 060645
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
145 AM CDT SUN MAY 6 2007

MOC147-060655-
/O.EXP.KEAX.SV.W.0028.000000T0000Z-070506T0645Z/
NODAWAY MO-
145 AM CDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NODAWAY COUNTY
HAS BEEN ALLOWED TO EXPIRE...

AT 145 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4027 9519 4025 9497 4058 9496 4058 9522

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:43 AM CDT, 26 minutes earlier.

Area forecast discussion, May 6, 12:43 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 AM CDT SUN MAY 6 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/904 PM CDT SAT MAY 5 2007/
WILL EXPAND CHANCE OF STORMS FURTHER EAST FOR THE OVERNIGHT HOURS.
CONCERNED WITH SEEING SOME COOLING ALOFT AS 700 THERMAL RIDGE BREAKS
DOWN A BIT. SEEING THETA E ADVECTION TAKING PLACE INTO WESTERN HALF
OF MISSOURI AND LOW LEVEL JET...THOUGH FOCUSED MORE IN
KANSAS...BEING A FACTOR IN WESTERN PORTIONS OF FORECAST AREA.

PC

&&

.PREVIOUS DISCUSSION...
/344 PM CDT SAT MAY 5 2007/
ACTIVE DAY ACROSS THE PLAINS AS DEEP UPPER TROUGH EDGES EASTWARD
ACROSS THE ROCKIES. H5 PROFILER DATA SHOWING IMPRESSIVE 50-80KT JET
STRETCHING FROM CENTRAL NEBRASKA SOUTHWARD INTO NORTHERN TEXAS.
CONVECTION HAS INITIATED FAIRLY EARLY ALONG AND AHEAD OF THE DRYLINE
CURRENTLY EXTENDING FROM JUST EAST OF NORTH PLATTE SOUTHWARD TO HILL
CITY TO DODGE CITY. CURRENTLY THINKING MOST OF THE CONVECTION THROUGH
THE REMAINDER OF THIS AFTERNOON WILL REMAIN FARTHER WEST ACROSS
CENTRAL KANSAS.

ACROSS OUR NECK OF THE WOODS...SFC ANALYSIS SHOWING ILL DEFINED
PSEUDO WARM FRONT DRAPED ACROSS THE CWA. DECENT CONVERGENCE ALONG THE
BOUNDARY WITH SFC WINDS AT KSGF AND KAIZ DUE SOUTH LEADING INTO EAST-
SOUTHEASTERLY FLOW FROM KANSAS CITY TO SEDALIA TO JEFFERSON CITY.
LATEST VIS SAT IMAGE SHOWING SEVERAL CONVECTIVE ROLLS ACROSS THE AREA
WITH DECENT CU FIELD EVIDENT. HOWEVER...18Z TOP SOUNDING SHOWING
CAPPING INVERSION REMAINS PRESENT ACROSS THE AREA INHIBITING
CONVECTIVE INITIATION. IN ADDITION...LATEST RUC ANALYSIS REVEALING H7
THERMAL AXIS NOSING INTO EXTREME EASTERN KANSAS AND SHOULD OVERSPREAD
THE AREA THROUGH THE REMAINDER OF THE AFTERNOON. THIS WILL LIKELY
KEEP ANY CONVECTION AT BAY LIMITING PRECIP CHANCES THROUGH THE
AFTERNOON AND EARLY EVENING HOURS.

ATTENTION THEN TURNS TO CONVECTIVE POTENTIAL OVERNIGHT TONIGHT WITH
ACTIVITY FURTHER WEST. WITH DEEP MERIDIONAL FLOW ACROSS MOST OF THE
PLAINS...STORM MOTIONS HAVE FAVORED A MORE NORTH TO NORTH-NORTHEAST
DIRECTION THUS FAR TODAY. MODEL PROGS CONTINUE THIS TREND AS UPPER
TROUGH ELONGATES ALONG THE EASTERN EXTENT OF THE ROCKIES OVERNIGHT.
FIRST THOUGHT WAS TO REMOVE MENTION OF POPS ACROSS THE WESTERN CWA
BASED ON THESE TRENDS. HOWEVER...WITH NEW CONVECTION FORMING WELL
AHEAD OF THE DRYLINE ACROSS CENTRAL KANSAS...DECIDED TO KEEP POPS
GOING OVERNIGHT MAINLY FOCUSED ACROSS THE NORTHWESTERN COUNTIES.
SLIGHT RISK REMAINS IN EFFECT FOR EXTREME NORTHWEST TIP OF MISSOURI
AND EXTREME NORTHEAST KANSAS...AND CANT RULE OUT LARGE HAIL AND
STRONG WINDS WITH ANY ACTIVITY THAT MAKES IT THIS FAR EAST.

DEEP UPPER TROUGH REMAINS ANCHORED ACROSS THE EASTERN ROCKIES DURING
THE DAY TOMORROW AS AMPLIFIED RIDGING TAKES SHAPE FROM THE GREAT
LAKES TO THE GULF COAST. THIS WILL LIKELY LEAD TO A REPEAT
PERFORMANCE AS SEEN TODAY WITH THE DRYLINE LIKELY BEING THE FOCUS FOR
INITIATION ACROSS WESTERN AND CENTRAL KANSAS ONCE AGAIN. THINKING SVR
POTENTIAL WILL AGAIN BE HIGHLY CONDITIONAL ON ACTIVITY FURTHER WEST
MAKING EASTWARD PROGRESS INTO EASTERN KANSAS/WESTERN MISSOURI. IF IT
DOES MAKE IT THIS FAR...AGAIN LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE. OTHERWISE...POINT FORECAST SOUNDINGS SHOWING LESS CAPPING
ACROSS THE AREA TOMORROW OWING TO A BETTER CHANCE OF PRECIP
DEVELOPMENT....HOWEVER..LAPSE RATES AND SHEAR ARE MARKEDLY WEAKER
ACROSS MISSOURI. NEVERTHELESS...SHOULD SEE SIMILAR THERMODYNAMICS
REMAIN IN PLACE AS SEEN TODAY CREATING DECENT INSTABILITY AGAIN
TOMORROW. THEREFORE...KEPT MENTION OF CHC POPS TOMORROW AFTERNOON
THROUGH THE BEGINNING OF THE WEEK WITH UPPER SYSTEM ONLY SLOWLY
EDGING EASTWARD.

MODEL PROGS CONTINUE TO INDICATE HIGH QPF FIELDS BY THE BEGINNING TO
THE WEEK. THIS IN COMBINATION WITH HIGH PW VALUES MAY LEAD TO SOME
HYDRO CONCERNS DURING THIS TIME FRAME. WILL CONTINUE TO MONITOR
TRENDS AS THE SITUATION EVOLVES.

DEROCHE

EXTENDED FORECAST...

AS TO BE EXPECTED...THE MEDIUM RANGE FORECAST REMAINS VERY
MUDDY...ESPECIALLY IN THE TUESDAY/WEDNESDAY TIME FRAME AS MOST
METEOROLOGICAL VARIABLES WILL BE CONTROLLED BY THE EVOLUTION OF
MESO/STORM-SCALE FEATURES IN THE DAY 2-3 TIME FRAME.

SYNOPTICALLY...THIS TIME FRAME LOOKS VERY WET AS PROGRESSION OF
UPPER RIDGE INTO THE EASTERN US ALLOWS SOUTHWESTERLY UPPER FLOW TO
STRENGTHEN AHEAD OF BROAD LONGWAVE TROUGHING ACROSS THE HIGH PLAINS.
MID-UPPER LEVEL HEIGHT FALLS...CORRESPONDING TO THE REMOVAL OF ANY
REMAINING CAP...WILL ALLOW A VERY MOIST AND WEAKLY UNSTABLE AIRMASS
TO CONVECT OUT WITH LITTLE DIFFICULTY AS SEVERAL SHORTWAVE ROTATE
NORTHEAST ACROSS THE AREA.

SUFFICIENT SHEAR MAY POSE A THREAT FOR SEVERE WEATHER
TUESDAY...ALTHOUGH I THINK THAT INSOLATION WILL BE LIMITED WITH
ABUNDANT CLOUD COVER AND THREAT FOR WIDESPREAD ANTECEDENT
THUNDERSTORMS. IN FACT...HEAVY RAINFALL BETWEEN TOMORROW AND THE
UPPER TROUGH PASSAGE EARLY FRIDAY LOOKS TO BE THE MAIN CONCERN --
AND POTENTIALLY A BIG ONE. QUALITY LOW LEVEL MOISTURE FOR EARLY MAY
IS ALREADY IN PLACE AND THE COLLECTIVE EFFECTS OF POTENTIALLY 5 DAYS
OF THUNDERSTORM ACTIVITY WILL LIKELY DELIVER SEVERAL INCHES OF
RAINFALL OVER A WIDESPREAD AREA DURING THE PERIOD. HAVING JUST
EXITED ONE RECENT WET PERIOD WITH LITTLE IN-BETWEEN BREAK...WILL
LIKELY ISSUE AN ESF FOR THE PERIOD HIGHLIGHTING HEAVY RAIN/FLOOD
POTENTIAL INTO NEXT WEEK.

TEMPERATURES WILL BE EXTREMELY DIFFICULT GIVEN THE ENVIRONMENT. WE
MAY NOT END UP MUCH WARMER THAN UPPER 60S/LOWER 70S ON A FEW OF
THESE DAYS. DID BUMP UP LOWS/DEWPOINTS AS MOISTURE CONTENT SHOULD
CHANGE LITTLE DURING THE TUESDAY-THURSDAY TIME FRAME.

BOOKBINDER

&&

.AVIATION...

APPEARS TAF SITES WILL GET A BREAK IN THE RAIN FOR GOOD PORTION OF
THE OVERNIGHT HOURS. MAIN CONCERN IS WITH THE STJ TAF SITE...WHICH
IS A LITTLE FURTHER WEST THAN THE MCI AND MKC SITES. IT WILL BE MORE
INFLUENCED BY THE 50 KT LLJ AND THE THETA E ADVECTION TAKING PLACE
WITH THIS JET. CONVECTION IN THAT AREA WILL ALSO BE AIDED BY SHORT
WAVE THAT SHOULD BE MOVING NORTH PAST THAT AREA LATE TONIGHT. WILL
KEEP A MENTION OF SHOWERS LATE TONIGHT FOR STJ...BUT FOR MCI AND
MKC...FOR NOW WILL ONLY GO WITH LOWER STRATO CU DECK DEVELOPING AS
LOWER LAYERS SATURATE.

FOR THE DAY ON SUNDAY...SHOULD SEE ANOTHER DAY MUCH LIKE
SATURDAY...WITH MORE STORMS FIRING IN KANSAS...BUT ALSO THE
POTENTIAL OF STORMS INTO WESTERN MISSOURI BY LATE IN THE AFTERNOON
AS CONVECTIVE TEMPERATURES ARE REACHED WITH A WARM FRONTAL BOUNDARY
LINGERING IN THE REGION.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, May 5, 8:39 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT SAT MAY 5 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-070145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
839 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHWEST
MISSOURI AND EXTREME NORTHEAST KANSAS TONIGHT. SCATTERED
THUNDERSTORMS DEVELOPING OVER NORTHWEST MISSOURI TONIGHT WILL BE CAPABLE
OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

IN ADDITION...ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS EASTERN
KANSAS MOVING TOWARDS THE NORTH. IF THESE STORMS CAN PERSIST...A SEVERE
THREAT WOULD INCREASE ACROSS EXTREME EASTERN KANSAS AND WESTERN
MISSOURI TONIGHT INCLUDING THE KANSAS CITY METRO AREA. THE MAIN
THREAT WITH THIS ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS.
HOWEVER...WITH INCREASING WIND FIELD ACROSS THE REGION...AN ISOLATED
TORNADO THREAT WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AND SUNDAY EVENING AS THE
HIGH PLAINS UPPER SYSTEM CONTINUES A SLOW NORTHEAST SHIFT. THE
PRIMARY SEVERE THREAT ON SUNDAY WILL LIKELY EXIST FARTHER WEST ACROSS
CENTRAL KANSAS. THIS ACTIVITY MAY PUSH INTO EXTREME EASTERN KANSAS
AND WESTERN MISSOURI DURING THE EVENING AND OVERNIGHT HOURS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY THROUGH WEDNESDAY ACROSS
THE FORECAST AREA. STORMS MAY BECOME STRONG TO SEVERE DURING THIS TIME
PERIOD CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
HOWEVER..IT REMAINS TOO EARLY TO DETERMINE A SPECIFIC REGION FOR ANY
SEVERE ACTIVITY. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE DURING
THIS TIME FRAME LEADING TO THE POSSIBILITY OF LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS EASTERN KANSAS AND
WESTERN MISSOURI. SPOTTER ACTIVATION MAY ALSO BE NEEDED AGAIN ON
SUNDAY EVENING MAINLY OVER NORTHWEST AND WEST CENTRAL MISSOURI AND
EXTREME EAST CENTRAL KANSAS.

DEROCHE

In the hours before

Special weather statement, May 5, 8:20 PM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
820 PM CDT SAT MAY 5 2007

MOZ001-060145-
ATCHISON-
820 PM CDT SAT MAY 5 2007

...SIGNIFICANT WEATHER ALERT FOR CENTRAL ATCHISON COUNTY UNTIL 845 PM
CDT...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF FAIRFAX...OR 17 MILES SOUTH OF
TARKIO...MOVING NORTH AT 35 MPH.

THIS STORM WILL BE NEAR...
  TARKIO AND 6 MILES EAST OF ROCKPORT BY 835 PM CDT.

THE TOWN OF WESTBORO IS ALSO IN THE PATH OF THIS STORM.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

21
Special weather statement, May 6, 12:34 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1234 AM CDT SUN MAY 6 2007

MOZ003-004-060615-
GENTRY-WORTH-
1234 AM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN GENTRY AND WORTH
COUNTIES UNTIL 115 AM CDT...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR STANBERRY...MOVING NORTH AT 35 MPH.

THIS STORM WILL BE NEAR...
  GRANT CITY BY 105 AM CDT.

THE TOWNS OF GENTRY AND WORTH ARE ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

MJ
Special weather statement, May 6, 12:38 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1238 AM CDT SUN MAY 6 2007

MOZ001-002-011-060615-
ATCHISON-HOLT-NODAWAY-
1238 AM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ALERT FOR CENTRAL HOLT...EASTERN ATCHISON AND
WESTERN NODAWAY COUNTIES UNTIL 115 AM CDT...

AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MOUND CITY...MOVING NORTH AT 45 MPH.

THIS STORM WILL BE NEAR...
  6 MILES WEST OF SKIDMORE BY 1245 AM CDT.
  6 MILES WEST OF BURLINGTON JUNCTION BY 100 AM CDT.

THE TOWNS OF BIGELOW...QUITMAN AND ELMO ARE ALSO IN THE PATH OF THIS
STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

MJ
Local storm report, May 6, 12:56 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             STANBERRY               40.22N 94.54W
05/06/2007  E1.00 INCH       GENTRY             MO   LAW ENFORCEMENT

&&

MAS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 1:12 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt33 min
May 6, 2:38 AM CDTFlood WatchEAXAndrew, Atchison, Buchanan, DeKalb, Gentry, Holt and 2 more6 hr
May 6, 2:49 AM CDTFlash Flood WarningEAXAtchison, Holt, Nodaway8 hr
May 6, 3:57 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway33 min
May 6, 4:22 AM CDTFlash Flood WarningEAXAndrew, Nodaway8 hr
May 6, 5:02 AM CDTSevere Thunderstorm WarningEAXGentry, Worth29 min
May 6, 5:22 AM CDTSevere Thunderstorm WarningEAXGentry, Harrison38 min
May 6, 6:54 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Mercer, Putnam, Sullivan51 min
May 6, 9:02 AM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more28 hr
May 6, 9:39 AM CDTFlash Flood WarningEAXJackson5 hr
May 6, 9:51 AM CDTFlash Flood WarningEAXCass5 hr
May 6, 12:16 PM CDTFlash Flood WarningEAXBates, Henry6 hr
May 6, 2:21 PM CDTSevere Thunderstorm WarningEAXCooper39 min
May 6, 4:38 PM CDTFlash Flood WarningEAXCass, Jackson6 hr
May 6, 5:03 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis42 min
May 6, 5:19 PM CDTFlash Flood WarningEAXRay6 hr
May 6, 6:19 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis41 min
May 6, 6:25 PM CDTFlash Flood WarningEAXBates, Henry6 hr
May 6, 6:32 PM CDTFlash Flood WarningEAXLivingston6 hr
May 6, 6:46 PM CDTSevere Thunderstorm WarningEAXCass44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.